Jump to content

Withdrawal


Recommended Posts

How long were you on it? Just eight days, or have you not taken it in eight days? Everyone is  different and some people metabolize different drugs faster or slower and have different underlying hormone regulation. If you have been off of them for eight days I would contact your prescribing provider for advice on safely weaning off, symptoms may become worse as more of the med is metabolized out of your system. It is definitely possible to begin withdrawals  from mirtazipine after eight days without it after previously taking it for an extended period. That one can be really harsh to come off of so please be safe and reach out to your provider. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...